Adjusting for heterogeneity of malaria transmission in longitudinal studies.


Bousema, T; Kreuels, B; Gosling, R; (2011) Adjusting for heterogeneity of malaria transmission in longitudinal studies. The Journal of infectious diseases, 204 (1). pp. 1-3. ISSN 0022-1899 DOI: https://doi.org/10.1093/infdis/jir225

Full text not available from this repository.
Item Type: Article
Faculty and Department: Faculty of Infectious and Tropical Diseases > Dept of Immunology and Infection
Research Centre: Malaria Centre
PubMed ID: 21628650
Web of Science ID: 292561800001
URI: http://researchonline.lshtm.ac.uk/id/eprint/680

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
278Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item